# SDR UALA2012071103714

- Difficulty date: July 11, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 57,010 hours, 21,329 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Static Port
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN EXTRA CRITICAL RVSM STATIC PORTS AREA L SIDE OF FUSELAGE.   SCRATCH IS 2 1-2 INCHES LONG AND 1 INCH ABOVE FIRST OFFICER STATIC PORT, DEPTH OF SCRATCH IS 0.0005 WHICH IS OUT OF ALLOWABLE DAMAGE LIMITS PER MM.    LIGHTLY BURNISHED DAMAGED AREA REF SRM 53-11-11 PG 213, REPAIR PRINCIPLE 1 RE-APPLIED ALODINE.
